Alert archive / Colorado / Flash Flood Warnings in 2009

Flash Flood Warning 12, NWS Denver/Boulder, CO

July 11, 2009Washington County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jul 11, 2009, 5:51 PM MDT for Washington County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2009, 5:51 PM MDT (23:51 UTC)
Expired
Jul 11, 2009, 8:12 PM MDT
In force
2 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Washington County, CO

The radar

The Denver radar (KFTG), 98 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-408 J/kg
Mixed-layer LCL
1851 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KBOU 112351
FFWBOU
COC121-120245-
/O.NEW.KBOU.FF.W.0012.090711T2351Z-090712T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
551 PM MDT SAT JUL 11 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO

* UNTIL 845 PM MDT

* AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 14 MILES SOUTHEAST OF LINDON...
  OR 36 MILES SOUTH OF AKRON. THIS STORM WAS NEARLY STATIONARY. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLIN
  SCHOOL AND LINDON.

DOPPER RADAR ESTIMATED OVER 3 INCHES OF RAIN MAY HAVE FALLEN WITH 
THIS STORM. FLASH FLOODING IS EXPECTED ALONG SAND AND VEGA 
CREEKS...ESPECIALLY NORTH OF HIGHWAY 36.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES AND
ARROYOS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
SATURDAY EVENING FOR NORTHEASTERN COLORADO.

&&

LAT...LON 3986 10331 3969 10327 3970 10355 3985 10354

$$


SWE
1 follow-up statement
000 
WGUS75 KBOU 120212
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
812 PM MDT SAT JUL 11 2009

COC121-120220-
/O.CAN.KBOU.FF.W.0012.000000T0000Z-090712T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON CO-
812 PM MDT SAT JUL 11 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL WASHINGTON
COUNTY...

THE STORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.

THERE WERE NO REPORTS OF FLOODING IN THE WARNING AREA...HOWEVER 
AREAS OF MINOR FLOODING OF LOW LYING AREAS AND FIELDS ARE STILL 
POSSIBLE.  

LAT...LON 3986 10331 3969 10327 3970 10355 3985 10354

$$


SWE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:23 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 11, 3:23 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
323 PM MDT SAT JUL 11 2009

.SHORT TERM...TWO SHORTWAVES INDICATED ON LATEST SATELLITE
LOOPS...ONE IN NORTHWEST COLORADO AND THE OTHER IN SOUTHWEST
COLORADO. RADAR AND LIGHTNING DATA INDICATING SCATTERED CONVECTION
ACROSS WESTERN COLORADO...WITH DECENT CONVECTION IN SOUTHWEST
PORTION OF CWA. AS FOR PLAINS...NO CONVECTION AT THIS TIME. CURRENT
LAPS ANALYSIS SHOWING QUITE A BIT OF CIN STILL PRESENT DESPITE CAPES
AVERAGE 1000-2000 J/KG. AFTER A BRIEF DECREASE IN PRECIPITABLE WATER
THIS AM...VALUES HAVE SINCE BEEN ON THE INCREASE WITH NINE TENTHS OF
AN INCH CURRENTLY AT KBOU. MODELS INDICATE WAVE IN NORTHWEST
COLORADO TO SLIDE EAST ACROSS WYOMING THIS EVENING...WITH THE WAVE
OVER SOUTHWEST COLORADO MOVING OVER CWA. BOTH WAVES TO PROVIDE THE
DYNAMICS TO BREAK THE PLAINS CAP...ALLOWING SCATTERED STORMS TO
MOVE ACROSS AREA. FORECAST SOUNDINGS SHOW SUFFICIENT SHEAR FOR A FEW
SEVERE STORMS PRODUCING LARGE HAIL AND STRONG WIND. ONLY DRAWBACK TO
THE LARGE HAIL POTENTIAL IS THE HIGH FREEZING LEVEL...AROUND 16
THOUSAND FEET A.S.L. WILL KEEP THE CURRENT SEVERE WORDING GIVEN THE
DYNAMICS FROM THE SHORTWAVES. BUT MAIN CONCERN WILL BE HEAVY RAIN
AND FLOODING POTENTIAL...GIVEN DEWPOINTS CURRENTLY IN THE 50S AND
PRECIPITABLE WATER VALUES NEARING ONE INCH. LATEST FORECAST
SOUNDINGS SHOW STORM MOTION BETWEEN 5 AND 10 KTS...A BIT SLOWER THAN
EARLIER MODELS SUGGESTED. THUS...STORMS COULD END UP BEING SLOW
MOVERS. THIS WILL NEED TO BE WATCHED. MOST STORMS TO END BY MIDNIGHT
AS WAVES EXIT CWA...BUT SOME STORMS COULD LINGER BEYOND MIDNIGHT IN
NORTHEAST CORNER. THIS ALREADY MENTIONED IN FORECASTS. ON
SUNDAY...LITTLE CHANGE IN OVERALL PATTERN AS UPPER RIDGE REMAINS
SOUTH OF COLORADO WITH MODEST MID LEVEL SOUTHWEST FLOW ACROSS CWA.
MODELS INDICATE THETA-E AXIS SHIFTS NEAR THE EASTERN COLORADO BORDER
DURING THE AFTERNOON...WITH PRECIPITABLE WATER VALUES DECREASING TO
AROUNND EIGHT TENTHS ALONG FRONT RANGE. FORECAST SOUNDINGS SHOW
CAPES AROUND 1000 J/KG...WITH WEAK SHEAR. AIRMASS BECOMES UNSTABLE
BY AFTERNOON. SHOULD SEE STORMS DEVELOP AGAIN...MAINLY ALONG
FOOTHILLS AND ACROSS PLAINS. WITH LESS CAPE AND WEAK SHEAR SHOULD
LIMIT THE SEVERE POTENTIAL. HOWEVER...MODELS STILL INDICATE SURFACE
FRONT MOVING SOUTH ACROSS PLAINS AFTER 21Z...WHICH COULD FOCUS AID
IN SEVERE POTENTIAL. TEMPERATURE AND THICKNESS PROGS SUGGES
TEMPERATURES ACROSS PLAINS NEARING 90 DEGREES WITH 70S AND 80S IN
MOUNTAINS. THIS NOTED BY LATEST GUIDANCE AND SEEMS REASONABLE.
CURRENT TEMPERATURE GRIDS IN LINE AND LOOK ON TRACK.

.LONG TERM...MODELS HAVE THE UPPER RIDGE CENTER SHIFTING SLOWLY
WESTWARD SUNDAY NIGHT INTO MONDAY.  MONDAY AFTERNOON AND NIGHT...A
VIGOROUS UPPER TROUGH MOVES EASTWARD TO OUR NORTH.  THE UPPER RIDGE
IS FLATTENED QUITE A BIT AS A RESULT MONDAY AFTERNOON INTO TUESDAY
NIGHT.  THE FLOW ALOFT IS WEST-NORTHWESTERLY SUNDAY NIGHT INTO
MONDAY...THEN DUE WESTERLY THROUGH MONDAY AFTERNOON...THEN
WEST-SOUTHWESTERLY LATER MONDAY NIGHT THROUGH TUESDAY NIGHT.  JET
LEVEL SPEEDS ARE PRETTY BRISK...IT BEING MID JULY.  THE QG VERTICAL
VELOCITY FIELDS SHOW WEAK UPWARD VERTICAL VELOCITY FOR THE FORECAST
AREA SUNDAY NIGHT INTO TUESDAY.  THE BOUNDARY LAYER PROGGS SHOW A
WEAK SURGE MOVING ACROSS THE PLAINS SUNDAY EVENING.  MONDAY HAS
SOUTH-SOUTHEASTERLY FLOW.  NEAR TUESDAY DAWN...DOWNSLOPING
NORTHWESTERLY FLOW AT THE SURFACE IS PROGGED WITH THE PASSAGE OF THE
BOTTOM OF THE UPPER TROUGH AXIS.  THERE IS MORE UPSLOPE PROGGED ON
THE GFS FOR TUESDAY NIGHT.  FOR MOISTURE...THERE IS FAIRLY DECENT
AMOUNTS SUNDAY NIGHT THROUGH MONDAY EVENING.  TUESDAY DRIES OUT
SOMEWHAT.  PRECIPITABLE WATER VALUES ARE IN THE 1.00 TO 1.20 INCH
RANGE SUNDAY NIGHT...0.80 TO 1.00 INCH LATE DAY MONDAY...AND 0.60 TO
0.80 INCH LATE DAY TUESDAY.  BOUNDARY LAYER DEW POINT TEMPERATURES
ARE IN THE MID 50S TO MID 60S C SUNDAY NIGHT INTO EARLY MONDAY.  BY
MONDAY EVENING...THESE DEW POINTS ARE PUSHED EASTWARD TO THE FAR
BORDER.  THE WESTERN PLAINS HAVE 40S F READINGS THEN.  ON TUESDAY...
MID 30S TO MID 40S F COVER ALL THE PLAINS.  THERE IS A DECENT
THETA-E AXIS OVER MUCH OF THE FORECAST AREA SUNDAY NIGHT...AND OVER
THE THE EASTERN AND SOUTHERN FORECAST AREA LATE DAY MONDAY...THEN
NOT MUCH OF ONE ANYWHERE OVER THE FORECAST AREA TUESDAY.  THERE IS
PRETTY DECENT CAPE OVER THE PLAINS AND FOOTHILLS SUNDAY
EVENING...EVEN A BIT MORE OVER ALL THE FORECAST AREA FOR LATE DAY
MONDAY.  BY LATE DAY TUESDAY...LOWER CAPE VALUES ARE RELEGATED TO
THE JUST THE SOUTHERN FOOTHILLS...PALMER RIDGE...AND SOUTHERN HALF
OF THE URBAN CORRIDOR.  THE REST OF THE FORECAST AREA HAS NONE.
LAPSE RATES ARE PRETTY STEEP SUNDAY EVENING AND LATE DAY MONDAY WITH
THE USUAL WEAK MID LEVEL CAPPING.  FOR LATE DAY TUESDAY...THIS CAP
IS MORE PRONOUNCED.  THE QPF FIELDS SHOW THE BEST AMOUNTS FOR THE
FORECAST AREA SUNDAY EVENING...THERE IS LESS LATE DAY MONDAY...WITH
THE NAM SHOWING MORE THAN THE GFS.  ON TUESDAY...THERE IS JUST A BIT
ON THE NAM ONLY.  FOR POPS...WILL GO WITH 20-30%S SUNDAY
EVENING...10-30%S LATE DAY MONDAY...10-20%S LATE DAY TUESDAY.  HIGH
TEMPERATURES ON MONDAY LOOK 1-2 C WARMER THEN SUNDAYS...WITH
TUESDAYS...PROGGED 1-3 C COOLER.  FOR THE LATER DAYS...WEDNESDAY
THROUGH SATURDAY ...MODELS HAVE THE UPPER RIDGE CENTER SOUTH TO
SOUTHWEST OF COLORADO THROUGH THE PERIOD.  THE MOISTURE IS NOT GREAT
AND TEMPERATURES LOOK AT A BIT ABOVE SEASONAL NORMALS.

&&

.AVIATION...SCATTERED STORMS TO MOVE OFF FOOTHILLS ACROSS URBAN
CORRIDOR THROUGH AROUND 04Z...WITH POTENTIAL TO AFFECT AREA
AIRPORTS. STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF
40-50 KNOTS AND VERY LOW VISIBILITIES OF 1 MILE OR LESS IN HEAVY
RAIN. EXPECTING VFR CONDITIONS AFTER 04Z AS POTENTIAL FOR FOG AND
STRATUS TO BE WELL EAST OF AIRPORTS. CHANCE FOR STORMS AFTER 18Z
SUNDAY...PRODUCING GUSTY WINDS AND BRIEF HEAVY RAIN.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

D-L/RJK
Hazardous weather outlook, Jul 11, 10:28 AM MDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1028 AM MDT SAT JUL 11 2009

COZ030>051-121200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1028 AM MDT SAT JUL 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND
FOOTHILLS...SPREADING ACROSS THE PLAINS BY 2 PM. GIVEN STRONG
INSTABILITY AND WIND SHEAR IN THE ATMOSPHERE...SOME OF THESE STORMS
ARE EXPECTED TO BECOME SEVERE ACROSS THE FRONT RANGE URBAN CORRIDOR
AND EASTERN PLAINS WITH LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60
MPH AND VERY HEAVY RAIN. RAINFALL OF 1 TO 2 INCHES WILL BE POSSIBLE
IN 30 MINUTES...PRODUCING SOME FLOODING ESPECIALLY IN URBAN AND LOW
LYING AREAS.

AN UPPER LEVEL DISTURBANCE COMBINED WITH DAYTIME HEATING AND
ABUNDANT MOISTURE WILL CREATE THE CONDITIONS FAVORABLE FOR SEVERE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS FOR
MOST OF THE FORECAST AREA ON SUNDAY.  THEN FOR ALL OF NEXT WEEK A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE IN THE
DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 2 PM.

D-L/RJK

In the hours before

Local storm report, Jul 11, 3:50 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
350 PM MDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             9 WNW RAMAH             39.17N 104.32W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, Jul 11, 4:16 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
416 PM MDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             4 WNW ELBERT            39.25N 104.59W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0347 PM     HAIL             9 WNW RAMAH             39.17N 104.32W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, Jul 11, 4:20 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
420 PM MDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             4 WNW ELBERT            39.25N 104.59W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0408 PM     HAIL             5 NW RAMAH              39.16N 104.24W
07/11/2009  M0.88 INCH       ELBERT             CO   TRAINED SPOTTER

0347 PM     HAIL             9 WNW RAMAH             39.17N 104.32W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, Jul 11, 4:52 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             1 N LINDON              39.74N 103.40W
07/11/2009  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0411 PM     HAIL             4 WNW ELBERT            39.25N 104.59W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0408 PM     HAIL             5 NW RAMAH              39.16N 104.24W
07/11/2009  M0.88 INCH       ELBERT             CO   TRAINED SPOTTER

0347 PM     HAIL             9 WNW RAMAH             39.17N 104.32W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, Jul 11, 5:39 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
539 PM MDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             4 SSE WOODLIN SCHOOL    39.74N 103.48W
07/11/2009  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0452 PM     HAIL             1 N LINDON              39.74N 103.40W
07/11/2009  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0411 PM     HAIL             4 WNW ELBERT            39.25N 104.59W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0408 PM     HAIL             5 NW RAMAH              39.16N 104.24W
07/11/2009  M0.88 INCH       ELBERT             CO   TRAINED SPOTTER

0347 PM     HAIL             9 WNW RAMAH             39.17N 104.32W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:37 PM MDTSpecial Weather StatementBOUDouglas23 min
Jul 10, 8:26 PM MDTSpecial Weather StatementBOUElbert34 min
Jul 10, 8:38 PM MDTSpecial Weather StatementBOUBroomfield37 min
Jul 10, 8:57 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver31 min
Jul 10, 9:00 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Jefferson90 min
Jul 10, 9:01 PM MDTAreal Flood AdvisoryBOUBoulder, Broomfield89 min
Jul 10, 9:31 PM MDTSpecial Weather StatementBOUAdams, Arapahoe29 min
Jul 10, 10:51 PM MDTSevere Thunderstorm WarningBOUWeld54 min
Jul 10, 10:56 PM MDTTornado WarningBOUWeld21 min
Jul 10, 11:02 PM MDTFlash Flood WarningBOUWeld3 hr
Jul 11, 3:35 PM MDTSevere Thunderstorm WarningBOUElbert40 min
Jul 11, 4:09 PM MDTSevere Thunderstorm WarningBOUElbert40 min
Jul 11, 4:15 PM MDTSevere Thunderstorm WarningBOUElbert27 min
Jul 11, 4:48 PM MDTSevere Thunderstorm WarningBOUWashington42 min
Jul 11, 5:06 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln39 min
Jul 11, 5:28 PM MDTTornado WarningBOUElbert, Lincoln47 min
Jul 11, 5:30 PM MDTSevere Thunderstorm WarningBOUWashington60 min
Jul 11, 5:57 PM MDTSevere Thunderstorm WarningBOUWeld63 min
Jul 11, 5:59 PM MDTTornado WarningBOUElbert, Lincoln22 min

Nearby

Flash Flood Warnings in Colorado, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.